# SDR SIMA20210617002

- Difficulty date: June 17, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 41,283 hours, 36,355 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Illuminated
- Location: Cargo
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BAGG SMOKE INDICATION IN FLIGHT AT FL210 QRH PROCEDURES COMPLIED WITH EMERGENCY DECLARED "TRANSFERRED TO NRWC 663-ORD-05135"-C/A-RAR CARGO FIRE EXT BOTTLES IAW AMM 26-23-01 PERFORMED OPS CHECK OF CARGO SMOKE DETECTION SYSTEM IAW AMM 26-15-00 NO FAULTS FOUND
